# SDR DALA2018070304409

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 118,413 hours, 17,400 cycles
- Engine: Pwa PW4060
- Engine time: 92,566 hours, 17,411 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE SURGE SUSPECTED ON DESCENT THROUGH FL340-280 INDICATED BY UNUSUAL NOISE AND VIBRATION. FOUND 2.5 BLEED VALVE RING BROKEN. REPLACED NR 2 ENGINE. SYSTEM OPERATION IS NORMAL.
